Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Dizziness during and one week after menses

hi i hope you can helpo, i get heavy periods, i am not pregnant at the moment and dont often get dizzy but my period was last week and during my period i suffered from severe dizziness to the point that i couldnt walk straight. now that my period is over i do not have the same degree of dizziness but still feel light headed at times (before and after a meal ). i have been to the doctor for a general check and my blood pressure and blood sugar was fine. i am sleeping perhaps 6-7 hours every night but am looking after a 1 year old baby and am exhausted during the day. i am also taking vitimins, iron tablets and now B12 but i am still feeling the same dizzy and light headedness. i hope you can help me. kind regards,
Asked On : Fri, 4 Feb 2011
Answers:  1 Views:  351
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Your dizziness during periods is due to heavy bleeding and weakness. You must take plenty of fluids and the supplements also along with a good high protein and iron diet. It will take at least a month or two of continuous supplements for an improvement to see.
Dr. Rakhi Tayal
Answered: Fri, 4 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor